# SDR AALA20160520016

- Difficulty date: May 4, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 65,062 hours, 22,691 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310116
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RT WING UPPER SKIN INNER & OUTER SURFACES ARE CORRODED AT THE OVERWING FUEL FILL PORT ADAPTER LANDING.  REPAIRED SKIN IAW EA 260450.
